Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 548
CASE REPORT
Year : 2022  |  Volume : 23  |  Issue : 2  |  Page : 165-169

Poststeroid panniculitis – A rare case report


1 Department of Dermatology and STD, Lady Hardinge Medical College and Associated hospitals, New Delhi, India
2 Department of Pathology, Lady Hardinge Medical College and Associated hospitals, New Delhi, India

Correspondence Address:
Dr. Apoorva V Bharadwaj
RMO A Hostel, Bangla Sahib Road, Connaught Place, New Delhi - 110 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijpd.ijpd_116_21

Rights and Permissions

Poststeroid panniculitis (PSP) is a very rare form of lobular panniculitis that occurs due to rapid tapering of long-term corticosteroid therapy. Herein, we present a case of a 2-year-old boy with PSP following discontinuation of oral prednisolone administered for the treatment of West syndrome. Histopathology revealed lobular panniculitis along with the characteristic needle-shaped clefts. Through this case report, we want to highlight the importance of gradual tapering of steroids and discuss important differential diagnoses with such a case scenario.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed330    
    Printed0    
    Emailed0    
    PDF Downloaded17    
    Comments [Add]    

Recommend this journal